Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Hopf algebras up to homotopy and the Bockstein spectral sequence

Jonathan Scott

Algebraic & Geometric Topology 5 (2005) 119–128

arXiv: math.AT/0412207

Abstract

Anick proved that every q–mild Hopf algebra up to homotopy is isomorphic to a primitively-generated chain Hopf algebra. We provide a new proof, that involves extensive use of the Bockstein spectral sequence.

Keywords
Hopf algebras, Bockstein spectral sequence
Mathematical Subject Classification 2000
Primary: 16W30
Secondary: 57T05, 55T99
References
Forward citations
Publication
Received: 10 December 2004
Revised: 24 January 2005
Accepted: 27 January 2005
Published: 7 February 2005
Authors
Jonathan Scott
Institut de Géométrie, Algèbre, et Topologie
École Polytechnique Fédérale de Lausanne
1015 Lausanne
Switzerland